# SDR SWAA2024112755392

- Difficulty date: October 31, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 65,666 hours, 39,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 9 INTERNAL AREA FUEL TANK LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING 2024-672487<[01] REPAIRED UPR STRINGER U9 - WSTA 617.0 TO WSTA 643.5 LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW EA 24-157-03084-WIP1 AND EA 24-157-03084 SEE INDIVIDUALS SIGN OFF BELOW;[02] REPAIRED UPR STRINGER U9 - WSTA 617.0 TO WSTA 643.5 LOC. BTW RIB 21 AND RIB 22 UPPER SKIN LOWER SURFACE AFT AREA AT RT WING IAW EA 24-157-03084-WIP1 AND EA 24-157-03084 SEE INDIVIDUAL SIGN OFF BELOW
